Originally Posted by sunnydaysoon
hi new here. quick stats tramadol user 4 months 4-6 aday (200-300mg).tapered off and quit altogether 16 days ago. FEEL TERRIBLE STILL very anxious, bad sinus problems, dizzy and weak. how long will this last? at wits end
the anxiety is the worst i just dont feel right. im glad i quit when i did this is the worst drug ever
Sunndaysoon, I have been addicted to Tramadol and am thankfully now clean.
Lemme lay it down for you:
Tramadol is indeed the worst drug ever, I was on a dose of 225mg, I started recreational use and I loved how it took off after 30 - 50 minutes and the opiate action started making love to your brain and telling you everything is alright, you're safe from all the BS surrounding you. You're strong and impenetrable, that's how it made me feel.
We're not strong or impenetrable on Trama, I learned this the hard way.
During April of '11 I was popping 1 pill a day, I took a break of one or two days, fast forward to August '11, the last two weeks of which I was popping two per day, after around July I was doing it daily, come September 1st I could not score any, I went home and drank till I fell asleep.
The first 5 days were horrible, pain as bright as the sun engulfed me, it was a major effort to move from the my bed to the bathroom, why are tears streaming down my face? Because my brain is now totally confused at the lack of Trama and doesn't know what chemicals to release now that it's gone.
After around a week it was a bit better, after 2 weeks
I was 100% better and back to normal.
The withdrawal is not something I would wish on anyone, not even my worst enemies.
It does get better, and there is a light at the end of the nasty tunnel that is Trama addiction.
Sending you much positive vibes, be strong and do not give in to the false sense of comfort, you can and will defeat this.
All the best.